MathSciNet Relay Station
MathSciNet bibliographic data
MR982661 76C05 (35L67 76E30)
Caflisch, Russel E.; Orellana, Oscar F. Singular solutions and ill-posedness for the evolution of vortex sheets. SIAM J. Math. Anal. 20 (1989), no. 2, 293–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement